# SDR ABXA010251

- Difficulty date: May 25, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 37536452
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILSKID RIGHT UPPER SUPPORT FITTING CORRODED AROUND (3) OUTBOARD FASTENERS ON UPPER SIDE OF FITTING AT FS 1766 RBL 8.  REPLACED RIGHT TAILSKID UPPER SUPPORT FITTING IAW DC8 SRM 51-1-2, AND DWG 5753522.
